# SDR SIMA20130910001

- Difficulty date: September 10, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N832AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145627
- Aircraft time: 27,674 hours, 22,935 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

F/A REPORTS MAIN CABIN DOOR IS HARD TO OPEN.  LUBED MAIN DOOR EXTERNAL HANDLE MECHANISM & FUSELAGE ROLLERS.  OPS CHECKED OK IAW AMM 52 18 00.
